# SDR AALA201906289008

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 31,375 hours, 12,429 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING FLAP EXTENSION, FLAPS STUCK BETWEEN 15 AND 25. L/E LIGHTS AGREED WITH TRAILING EDGE POSITION. FLAPS LEFT DOWN AT GATE FOR INSPECTION. MAINTENANCE ACCOMPLISHED TASK IAW FIM 27-51-00-810-849. NO FAULTS NOTED.
